# SDR ASOA2018101655253

- Difficulty date: October 5, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 38,313 hours, 34,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Landing
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO 7579618 JOB 7757968 OP 6 FS 589 FLOOR LANDING IS CORRODED AROUND NUTPLATES BETWEEN RBL 27 AND RBL 36 AND ALSO BETWEEN LBL 9 AND LBL 27. C/A REMOVED AND REPLACED FLOOR LANDINGS IAW SRM TASK 51-42-06 AND 51-42-21.
